# SDR ASAA0440158

- Difficulty date: August 30, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND RIGHT WING FORE FLAP DENTED ON LOWER SURFACE.  CUT OUT DAMAGED AREA, INNER CORE REPLACEMENT AND BONDED EXTERNAL DOUBLER.  (M)
